# SDR 2WAA2018101600013

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 51,537 hours, 28,664 cycles
- Engine: Pwa JT8D219
- Engine time: 622 hours, 236 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING ATTEMPTED TAKE OFF AS THRUST LEVERS WERE BEING ADVANCED TO T/O THRUST SETTINGS "L OIL FILTER CLOGGING" WARNING LIGHT ILLUMINATED. THRUST LEVERS WERE RETARDED TO IDLE POSITION AND ABOVE WARNING LIGHT EXTINGUISHED. ANOTHER T/O THRUST SETTING WAS ATTEMPTED WITH SAME "L OIL FILTER CLOGGING" WARNING LIGHT ILLUMINATED. ABORTED TAKE OFF WAS ACCOMPLISHED. A/C RETURNED TO GATE. MT FOUND LT ENGINE MAIN OIL FILTER CONTAMINATED. FILTER WAS R/R. PERFORMED LEAK CHECK AND ENGINE RUN UP. OPS CHECK NORMAL NO LEAKS NOTED. ITEM WAS PLACED ON DMI TO ACCOMPLISH REPETITIVE INSPECTION OF OIL FILTER IN 50 FH.
